# SDR AU000128001

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AU) DAMAGED O-RING ON THE GREEN SYSTEM HIGH PRESSURE FILL MANIFOLD LED TO A LOSS OF ALL SYSTEM FLUIDS.  PART REPLACED.
